# SDR AALA202103079001

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 20,585 hours, 8,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Emer Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR EMERGENCY CYLINDER ACCUMULATOR REQUIRES SERVICING PER STEP 29 OF THE PS CHECK. SERVICED 4L DOOR DAMPENER ACTUATOR PER AMM 52-10-00.
